Thunderstorm Wind, Mississippi
- When
- June 11, 10:57 AM CST
- Where
- Mississippi County, Blytheville
- Measured
- 54 kt (62 mph) measured gust
- Property damage
- $10
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 35.917, -89.917
1 thunderstorm wind, 1 lightning, 1 hail, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Jun 11, 8:55 AM CST, 2 hours 2 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 955 AM CDT SUN JUN 11 2006 .DISCUSSION... UPDATED FORECAST BASED UPON SATELLITE AND RADAR TRENDS SHOWING ENHANCED CU DEVELOPING OVER NORTHERN SECTIONS OF FORECAST AREA WITH ADDITIONAL ECHOS BEGINNING TO DEVELOP. RAISED POPS TO AROUND 40 NEAR KY/MO BORDER AND MOVED UP THE TIMING. CONVECTION APPEARS TO BE THE RESULT OF WEAK UPPER SHORTWAVE COMBINING WITH OUTFLOW FROM THUNDERSTORM COMPLEX IN MISSOURI MOVING THROUGH A MOISTURE AXIS OVER NORTHEAST ARKANSAS. SLIGHT RISK CONTINUES TODAY WITH SEVERE POTENTIAL BEING MARGINALLY SEVERE HAIL ALONG WITH LOCALLY STRONG WIND GUSTS. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && VALLE
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 307 AM CDT SUN JUN 11 2006 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-121015- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 307 AM CDT SUN JUN 11 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THUNDERSTORM COMPLEXES WILL CONTINUE TO DEVELOP TODAY ALONG A COLD FRONT ACROSS SITUATED ACROSS THE MIDDLE MISSISSIPPI AND OHIO VALLEYS. THE FRONT...ALONG WITH THESE THUNDERSTORM COMPLEXES...WILL SLOWLY MOVE SOUTH INTO NORTHERN SECTIONS OF THE MID SOUTH LATE THIS AFTERNOON INTO TONIGHT. THE AIRMASS ACROSS THE MID SOUTH WILL BECOME VERY UNSTABLE BY LATER TODAY AND SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THERE IS A SLIGHT RISK FOR SEVERE WEATHER NORTH OF A JACKSON TENNESSEE TO JONESBORO ARKANSAS LINE. THE BEST CHANCE FOR SEVERE WEATHER WILL BE BETWEEN 5 PM CDT AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON INTO THIS EVENING ACROSS NORTHERN SECTIONS OF THE MID SOUTH. SJM
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1144 AM CDT SUN JUN 11 2006 ARZ028-111715- MISSISSIPPI AR- 1144 AM CDT SUN JUN 11 2006 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...MISSISSIPPI COUNTY. A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER BLYTHEVILLE AT 1144 AM CDT... MOVING SOUTHEAST AT 15 MPH. PEOPLE IN MISSISSIPPI COUNTY...INCLUDING THE CITIES OF BLYTHEVILLE AND GOSNELL...SHOULD MONITOR THIS STORM CLOSELY.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1150 AM CDT SUN JUN 11 2006 TNZ019-111715- DYER TN- 1150 AM CDT SUN JUN 11 2006 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...DYER COUNTY. A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHWEST OF MILLSFIELD AT 1150 AM CDT...MOVING EAST AT 15 MPH. PEOPLE IN DYER COUNTY SHOULD MONITOR THIS STORM CLOSELY.
The Memphis radar (KNQA), 64 km away, was scanning. The volume nearest the first event began at 16:58 UTC.
1 thunderstorm wind, 1 lightning, 1 hail. Local standard time, as filed.
A man was injured when he was struck by lightning near Victoria. He was taken to the hospital and the extent of his injuries was unknown.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2006Every state in 2006This day in weather historyWarnings in Arkansas, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5515755, 5515756, 5515757.